Some Algorithms for Finding Fixed Points and Solutions of Variational Inequalities
Jong Soo Jung
Abstract and Applied Analysis, 2012, vol. 2012, 1-16
Abstract:
We introduce new implicit and explicit algorithms for finding the fixed point of a k -strictly pseudocontractive mapping and for solving variational inequalities related to the Lipschitzian and strongly monotone operator in Hilbert spaces. We establish results on the strong convergence of the sequences generated by the proposed algorithms to a fixed point of a k -strictly pseudocontractive mapping. Such a point is also a solution of a variational inequality defined on the set of fixed points. As direct consequences, we obtain the unique minimum-norm fixed point of a k -strictly pseudocontractive mapping.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/153456.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/153456.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:153456
DOI: 10.1155/2012/153456
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().